Volume 15, Number 4
Previous Issue Next Issue

Yulin Zhou

J. Comp. Math., 15 (1997), pp. 289-310.

Preview Full PDF 356 3144 Abstract

Juan Cheng & Jiazun Dai

J. Comp. Math., 15 (1997), pp. 311-318.

Preview Full PDF 354 3245 Abstract

Lieheng Wang

J. Comp. Math., 15 (1997), pp. 319-326.

Preview Full PDF 372 3234 Abstract

Patrice Marcotte & Shiquan Wu

J. Comp. Math., 15 (1997), pp. 327-334.

Preview Full PDF 374 3284 Abstract

Weizhu Bao & Houde Han

J. Comp. Math., 15 (1997), pp. 335-344.

Preview Full PDF 381 3174 Abstract

Taehoon Park & Youlan Zhu

J. Comp. Math., 15 (1997), pp. 345-364.

Preview Full PDF 356 3278 Abstract

Zhiming Chen

J. Comp. Math., 15 (1997), pp. 365-384.

Preview Full PDF 380 3328 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard